# SDR SIMA200216518

- Difficulty date: May 22, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT HAT BEAM AT FRAME 23 CORRODED.  FABRICATED AND INSTALLED DOUBLER IAW EMB 145 GST-1707/02.  (M)
